# SDR MASA200602761

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 17,536 hours, 13,987 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7319 IAD - SPOILERON FAULT STATUS MESSAGE.  MX WAS ABLE TO RESET SYSTEM.  NO MESSAGES NOTED.
